Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 337, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 22, 2011, 2:20 AM PDT. It took effect at Sep 22, 2011, 3:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2011, 2:20 AM PDT (09:20 UTC)
- In effect from
- Sep 22, 2011, 3:00 PM PDT
- Expired
- Sep 22, 2011, 11:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
758 WHUS76 KMTR 220920 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 220 AM PDT THU SEP 22 2011 PZZ530-221730- /O.CAN.KMTR.SC.Y.0336.000000T0000Z-110922T1000Z/ /O.NEW.KMTR.SC.Y.0337.110922T2200Z-110923T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 220 AM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS WILL OCCUR NORTH OF THE GOLDEN GATE BRIDGE...WHERE GUSTS TO 30 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-221730- /O.EXB.KMTR.SC.Y.0336.000000T0000Z-110923T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 220 AM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-221730- /O.EXT.KMTR.SC.Y.0336.000000T0000Z-110923T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 220 AM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
110 WHUS76 KMTR 221533 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 833 AM PDT THU SEP 22 2011 PZZ570-222345- /O.CON.KMTR.SC.Y.0336.000000T0000Z-110923T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 833 AM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-222345- /O.CON.KMTR.SC.Y.0336.000000T0000Z-110923T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 833 AM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-222345- /O.CON.KMTR.SC.Y.0337.110922T2200Z-110923T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 833 AM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS WILL OCCUR NORTH OF THE GOLDEN GATE BRIDGE...WHERE GUSTS TO 30 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
792 WHUS76 KMTR 222133 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 233 PM PDT THU SEP 22 2011 PZZ570-230545- /O.EXT.KMTR.SC.Y.0336.000000T0000Z-110924T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 233 PM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-230545- /O.EXT.KMTR.SC.Y.0336.000000T0000Z-110924T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 233 PM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-230545- /O.EXT.KMTR.SC.Y.0337.110922T2200Z-110923T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 233 PM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THIS EVENING. THE STRONGEST WINDS WILL OCCUR NORTH OF THE GOLDEN GATE BRIDGE...WHERE GUSTS TO 30 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
300 WHUS76 KMTR 230358 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 858 PM PDT THU SEP 22 2011 PZZ570-231200- /O.CON.KMTR.SC.Y.0336.000000T0000Z-110924T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 858 PM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-231200- /O.CON.KMTR.SC.Y.0336.000000T0000Z-110924T0600Z/ POINT ARENA TO POINT REYES TO 10 NM- 858 PM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-230600- /O.CON.KMTR.SC.Y.0337.000000T0000Z-110923T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 858 PM PDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE UNTIL 11 PM TONIGHT. THE STRONGEST WINDS WILL OCCUR NORTH OF THE GOLDEN GATE BRIDGE...WHERE GUSTS TO 30 KT WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 10:45 PM PDT, 3 hours 35 minutes earlier.
Area forecast discussion, Sep 21, 10:45 PM PDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1045 PM PDT WED SEP 21 2011
.DISCUSSION...AS OF 8:40 PM PDT WEDNESDAY...THE MARINE LAYER HAS
BEEN SLOWLY DEEPENING AND IS NOW JUST OVER 1000 FEET DEEP...PER THE
FORT ORD PROFILER. AS A RESULT...TEMPERATURES TODAY WERE MUCH COOLER
AT AND NEAR THE COAST WHERE TEMPERATURES WERE MAINLY IN THE 60S TO
LOWER 70S...ROUGHLY 5-10 DEGREES COOLER THAN YESTERDAY. INLAND
AREAS...WHILE SLIGHTLY COOLER AS WELL...REMAINED ABOVE NORMAL. INLAND
AREAS SAW HIGH TEMPERATURES IN THE 80S AND 90S WITH LOTS OF READINGS
ABOVE 100 DEGREES. THE HOT-SPOT IN THE DISTRICT WAS PINNACLES
NATIONAL MONUMENT AT 105 DEGREES...WHICH WAS ACTUALLY 2 DEGREES
WARMER THAN YESTERDAY.
THE HIGH PRESSURE RIDGE WILL CONTINUE TO EDGE EASTWARD OVER THE NEXT
FEW DAYS WITH SLIGHT COOLING EXPECTED. MORE MARKED COOLING IS
EXPECTED OVER THE WEEKEND WHEN AN UPPER LEVEL TROUGH MOVES ACROSS
THE WEST. EARLIER MODEL RUNS HINTED AT RAIN CHANCES FOR OUR NORTHERN
COUNTIES AS THE ASSOCIATED COLD FRONT MOVES ACROSS ON SUNDAY. WILL
WAIT FOR CONSISTENCY IN THE GUIDANCE BEFORE BUYING INTO THIS.
NEXT WEEK LOOKS TO BE ANOTHER WARM WEEK AS HIGH PRESSURE ALOFT
REBUILDS OVER THE WEST.
&&
.AVIATION...AS OF 10:45 PM PDT WEDNESDAY...A DEEPER MARINE LAYER
AND A STRONGER ONSHORE GRADIENT HAS ALLOW STRATUS TO MOVE A BIT
FARTHER INLAND TONIGHT. IFR AND LIFR CIGS ANTICIPATED OVER KSFO
AND KSNS/KMRY...RESPECTIVELY TONIGHT. ELSEWHERE...VFR CONDITIONS
WILL PERSIST THROUGH THE FORECAST PERIOD. LOW CLOUDS CLEARING TO
THE COAST BY 18Z THURSDAY WITH VFR CONDITIONS PREVAILING ACROSS
AREA TERMINALS THROUGH THURSDAY AFTERNOON.
VICINITY OF KSFO...IFR CIGS ANTICIPATED MOVE OVER KSFO TONIGHT
WITH BROKEN CIGS POSSIBLE OVER KOAK. MODERATE WEST WINDS AROUND
15 KT WILL GRADUALLY EASE TO UNDER 10 KT OVERNIGHT. CLEARING
EXPECTED AROUND 16Z THURSDAY MORNING.
KSFO BRIDGE APPROACH...VFR THROUGH TONIGHT.
MONTEREY BAY AREA TERMINALS...LIFR TO VLIFR CONDITIONS EXPECTED
THROUGH THE OVERNIGHT HOURS. LIGHT WINDS WILL PERSIST THROUGH THE
FORECAST PERIOD.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...SF BAY UNTIL 3 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: CWThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 1:57 PM PDT | Fire Weather Watch | MTR | Monterey | 16 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.